# SDR 97FDEA00398

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 2251
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM UNDERSIDE AT MISSING NUT PLATE AREA BS 344, RBL 35 FWD SIDE OF BEAM.  CUT OUT DAMAGED SECTION OF FLOORBEAM CHORD AND REPLACED WITH NEW CHORD USING BS 344 CHORD SPLICE PER FED-EX DRAWING NR SR 27-53-007.
